# SDR SWAA012629

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 50,537 hours, 50,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND STRINGER CRACKED AT BS 747,STR 19L.                                                       REPAIRED STR PER SRM.
